# SDR SWAA2024062586963

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 380 TO BS 400 AND BL 0 AT PASSENGER CABIN 2024-335776<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 380 TO BS 400 AND BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 139 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
